This case shows the importance of clinical examination and giving treatment only after proper diagnosis. The patient complained of itching since 1 year with lesions that keep recurring after stopping treatment. He was earlier treated for eczema. The patient first showed the legs and I was about to write the medication. But when I again saw the lesion something was not right, so I told him to remove his shirt and found this presentation. I was shocked at the presentation and was finally able to give a definite diagnosis and treatment. I want my friends and Curofians to have a look and give your opinions.

26 Likes

LikeAnswersShare

Tinea corporis

Though the leg lesion looks like psoriasis it's a case of extensive tinea corporis. Treatment I'd like to give terbinafine 500 mg daily for two weeks & evaluate. Prior to that I'd love to do a koh smear.

Tinea with secondary eczematization/lichenification... Right sir If see only leg it's spot to psoriasis .

Horrible sir... what a case... Really we must start a campaign on steroids abuse on Curofy and in our country... We just want an early relief as much early as possible and we end up in a mess like this... Extensive Tinea corporis with lichenification...

Very sad, that patient suffered for such a long time, after 3 weeks he cried and thanked me for helping him, he was mentally depressed even driven to suicide. Luckily His friend brought him.
1

View 2 other replies

This patient took treatment for 3 weeks and completely Recovered.

Sir what is the diagnosis and treatment ?
0

View 2 other replies

in LL it's looks like as a Linchenification Back hv TENIA

@ Tinea corporis extensive. Assessment for diabetes should be made.

lichen planus chronicus

If you only see the leg.....it looks so much like psoriasis......turns out to be tinea.....interesting. ....

Correct, it was long standing tinea with eczematization which is mimicking like psoriasis.
2

? EXTENSIVE TENIA.. ? RECALCITRANT TENIA..

Load more answers

Cases that would interest you